# SDR 07FDEA05117

- Difficulty date: December 21, 2007
- Submitted: December 26, 2007
- Operation: Air carrier
- Aircraft: N266FE
- Make and model: Boeing 727233
- Aircraft serial: 21672
- Aircraft time: 48,533 hours, 29,156 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Switch
- Part number: H1010153
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER RAISING LANDING GEAR, RED NOSE GEAR LIGHT REMAINED ILLUMINATED WITHOUT A CORRESPONDING DOORS LIGHT, OR GREEN GEAR LIGHT.  CYCLED GEAR PER QRH PROCEDURES WITH NO POSITIVE RESULTS.  LIGHT REMAINED ILLUMINATED ENTIRE FLIGHT.  AIRCRAFT INCURRED A MAINTENANCE FLIGHT DIVERSION INTO EWR, DURING A SCHEDULED FLIGHT INTO BOS.  FOUND POSITION SWITCH S-93 FAULTY.  REMOVED AND REPLACED POSITION SWITCH PER M/M32-61-071-4 AND M/M32-61-071-5.  OP CHECKS GOOD.
